# SDR YENA2021060300349

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 67,771 hours, 24,192 cycles
- System (JASC): 5200 · Doors
- Part: Power Supply
- Part number: 321431
- Part serial: 869601
- Condition: Failed
- Location: L2 Door
- Part time: 1,683 hours, 590 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 40, MDE-FLL. L2 & LEFT OWE DOORS SHOWING OPEN ON DOOR PAGE WHEN CLOSED; FOUND RELAY 12WN NOT SUPPLY HOT BATT BUS WHEN NOT ENERGIZED DRAIN EPSU BATTERY 12WL. REMOVED AND REPLACED EPSU 11WL IAW AMM33-51-38 & REMOVED REPLACED RELAY 12WN IAW ESPM 20-46-50 OPS CK GOOD.
